# SDR UPS97521813

- Difficulty date: January 13, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N410UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23732
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hose Assy
- Part number: AS11504K0232
- Condition: Ruptured
- Location: Rt Mlg
- Stage of operation: AP
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

INSPECTION TYPE-N/A, AIR TURNBACK LT HYD QTY DECREASED TO 0 AND SYSTEM PRESS LIGHT ILLUMINATED.  EICAS MSG LT HYD PRESSURE DISPLAYED.  REMOVED AND REPLACED FLEX LINE.
